MAUDE Adverse Event Report: ARTHREX, INC. SUTURETAPE, 1.3MM W/NEEDLE, WHITE/BLUE; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. SUTURETAPE, 1.3MM W/NEEDLE, WHITE/BLUE; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number SUTURETAPE, 1.3MM W/NEEDLE, WHITE/BLUE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that when the ar-7500 tape was loaded into the knee scorpion and inserted it into the meniscus, the tape broke.No adverse effect on the patient.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation confirms the suture broke approx.9.5 in.Total length of both returned suture was approx.19 inches.The needle was not returned.The cause is undetermined, however a likely cause is user-applied excessive forces.

Brand Name
SUTURETAPE, 1.3MM W/NEEDLE, WHITE/BLUE
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12032323
Report Number1220246-2021-03289
Device Sequence Number3800381
Product Code GAT
UDI-Device Identifier00888867229228
UDI-Public00888867229228
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171926
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberSUTURETAPE, 1.3MM W/NEEDLE, WHITE/BLUE
Device Catalogue NumberAR-7500
Device Lot Number100285
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1